Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 182, NWS Memphis, TN

May 20, 2012Pemiscot County, Missouri; Lake County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at May 20, 2012, 4:54 PM CDT for Pemiscot County, Missouri; Lake County, Tennessee. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2012, 4:54 PM CDT (21:54 UTC)
Expired
May 20, 2012, 5:28 PM CDT
In force
34 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Pemiscot County, MO, Lake County, TN

The radar

The Paducah radar (KPAH), 110 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 296 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
296 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WUUS54 KMEG 202154
SVRMEG
MOC155-TNC095-202245-
/O.NEW.KMEG.SV.W.0182.120520T2154Z-120520T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
454 PM CDT SUN MAY 20 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 545 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR STEWART...
  OR 8 MILES SOUTHEAST OF PORTAGEVILLE...AND MOVING EAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEWART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3638 8958 3635 8955 3635 8953 3619 8953
      3619 8954 3627 8970 3638 8969 3639 8958
TIME...MOT...LOC 2154Z 273DEG 5KT 3633 8962

$$
2 follow-up statements
728 
WWUS54 KMEG 202221
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT SUN MAY 20 2012

MOC155-TNC095-202245-
/O.CON.KMEG.SV.W.0182.000000T0000Z-120520T2245Z/
PEMISCOT MO-LAKE TN-
521 PM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN LAKE AND NORTHEASTERN PEMISCOT COUNTIES...

AT 520 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM PRODUCING PENNY TO QUARTER SIZE HAIL...AND WINDS 
OF 50 TO 60 MPH.  THIS STORM WAS LOCATED NEAR STEWART...OR 9 MILES 
WEST OF REELFOOT LAKE STATE PARK...MOVING EAST AT 5 MPH. THIS STORM 
WAS SHOWING A WEAKENING TREND. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEWART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3638 8958 3635 8955 3635 8953 3619 8953
      3619 8954 3627 8970 3638 8969 3639 8958
TIME...MOT...LOC 2220Z 273DEG 5KT 3633 8957

$$
069 
WWUS54 KMEG 202228
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
528 PM CDT SUN MAY 20 2012

MOC155-TNC095-202238-
/O.CAN.KMEG.SV.W.0182.000000T0000Z-120520T2245Z/
PEMISCOT MO-LAKE TN-
528 PM CDT SUN MAY 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAKE AND
NORTHEASTERN PEMISCOT COUNTIES IS CANCELLED...

AT 528 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3638 8958 3635 8955 3635 8953 3619 8953
      3619 8954 3627 8970 3638 8969 3639 8958
TIME...MOT...LOC 2228Z 273DEG 5KT 3633 8956

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:51 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 20, 3:51 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
351 PM CDT SUN MAY 20 2012

.DISCUSSION...20Z SURFACE ANALYSIS THIS AFTERNOON PLACES A SURFACE
LOW ACROSS WESTERN LAKE SUPERIOR WITH A TRAILING COLD FRONT
EXTENDING FROM THE LOW INTO EAST CENTRAL MISSOURI AND WESTERN
ARKANSAS. ACROSS THE MID SOUTH...ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG THE MISSISSIPPI RIVER THIS
AFTERNOON. TEMPERATURES AS OF 3 PM CDT ARE AROUND 90 DEGREES AT
MOST LOCATIONS. STRONG TO SEVERE THUNDERSTORM POTENTIAL IN THE
SHORT TERM AND THE POTENTIAL FOR HOT TEMPERATURES LATER IN THE
WEEK ARE THE PREDOMINANT CONCERNS IN THIS AFTERNOON/S FORECAST.

SHOWERS AND THUNDERSTORMS HAVE BEEN MOSTLY CONFINED THIS AFTERNOON
THUS FAR TO AREAS IN THE MISSISSIPPI RIVER DELTA WHERE MOISTURE
HAS BEEN SOMEWHAT BETTER. WITH VERY LITTLE SHEAR ALOFT THIS PULSE
TYPE CONVECTIVE ACTIVITY HAS BEEN PRIMARILY DRIVEN BY DAYTIME
INSTABILITY AND CONVECTIVE TEMPERATURES BEING REACHED. THUS...THIS
AFTERNOON SHOWER/THUNDERSTORM ACTIVITY IS NOT EXPECTED TO MOVE
MUCH.

AT THE SAME TIME...AN APPROACHING COLD FRONT LOCATED OVER ARKANSAS
IS EXPECTED TO BEGIN MOVING INTO THE MISSISSIPPI RIVER DELTA THIS
EVENING...SLOWLY MOVE THROUGH THE REMAINDER OF THE MID SOUTH LATE
TONIGHT INTO MONDAY...AND GRADUALLY CLEAR OUT OF NORTH MISSISSIPPI
BY MONDAY EVENING. OVERALL SHEAR WITH THIS COLD FRONT REMAINS
VERY WEAK AT BEST /0-6 KM BULK SHEAR VALUES BELOW 15 KTS/ AND NOT
OVERLY IMPRESSED WITH THE POTENTIAL FOR A WIDESPREAD STRONG/SEVERE
THREAT WITH THE ADDITIONAL SHOWER/THUNDERSTORM DEVELOPMENT ALONG
THE FRONT...UNLESS A COLD POOL IS ABLE TO DEVELOP UPSTREAM AND MOVE
ACROSS THE MID SOUTH THROUGH THIS PERIOD. NONETHELESS...WILL
CONTINUE TO MENTION AN ISOLATED STRONG/SEVERE THUNDERSTORM THREAT
IN THE HAZARDOUS WEATHER OUTLOOK DURING THIS TIMEFRAME. THE MAIN
THREAT WILL BE DAMAGING WINDS FOR ANY THUNDERSTORMS THAT ARE ABLE
TO REACH SEVERE LIMITS.

12Z LONG TERM GFS/ECMWF LONG TERM MODELS INDICATE A STRONG UPPER
LEVEL RIDGE IS EXPECTED TO BUILD INTO THE LOWER MISSISSIPPI VALLEY
FOR THE REMAINDER OF THE WEEK. THIS WILL RESULT IN MAINLY RAIN
FREE WEATHER AND VERY HOT AFTERNOON HIGH TEMPERATURES IN THE LOWER
TO MIDDLE 90S...ESPECIALLY TOWARDS NEXT WEEKEND.

CJC

&&

.AVIATION...

18Z TAF CYCLE

VFR CEILINGS AND VISIBILITIES WILL PREVAIL AT ALL SITES THROUGH
THIS EVENING AS HIGH PRESSURE REMAINS OVER THE MID SOUTH. DEEPER
MOISTURE NOTED FROM THE GOES SATELLITE SOUNDER ALONG AND WEST OF
THE MISSISSIPPI RIVER. WEAK CAPPING...STRONG HEATING...AND
INCREASED MOISTURE SHOULD ALLOW FOR ISOLATED THUNDERSTORMS IN THE
VICINITY OF KMEM AND KJBR THIS AFTERNOON. SOUTHWEST WINDS SHOULD
CONTINUE BETWEEN 5 AND 10 KTS.

A SHORTWAVE OVER THE PLAINS STATES THIS AFTERNOON WILL MOVE EAST
TONIGHT AND MAY HELP TO INCREASE CONVECTIVE COVERAGE OVER THE MID
SOUTH FROM WEST TO EAST THIS EVENING. HAVE MAINTAINED TEMPO GROUPS
FOR THUNDERSTORMS AT KJBR (02-05Z)...KMEM (03-06Z)...AND KMKL
(04-07Z)...ALTHOUGH STILL THINK ANY CONVECTION THAT DEVELOPS WILL
LIKELY REMAIN LOOSELY ORGANIZED. CONFIDENCE LOWER THAN PREFERRED
REGARDING TEMPO CONDITIONS. CONVECTION SHOULD DIMINISH IN COVERAGE
LATER TONIGHT AND MAINTAINED VCTS.

BEST CHANCES FOR SHOWERS AND THUNDERSTORMS ON MONDAY MORNING WILL
BE IN THE VICINITY OF KTUP WITH EVEN HIGHER CHANCES ANTICIPATED BY
MONDAY AFTERNOON AS WEAK COLD FRONT MOVES SOUTH. RAIN CHANCES
SHOULD END FURTHER NORTH AT KJBR...KMKL BY MIDDAY. WINDS WILL
BECOME NORTHERLY AROUND 10 KTS BEHIND THE FRONT LATER MONDAY
MORNING AT NORTHERN TAF SITES.

JLH

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  83  60  81 /  40  40  10  10
MKL  63  81  54  79 /  40  40  10  10
JBR  64  80  55  81 /  50  30  10   0
TUP  63  86  58  81 /  20  40  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 20, 3:53 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
353 PM CDT SUN MAY 20 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
353 PM CDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL APPROACH THE MID SOUTH TONIGHT. A FEW STRONG
THUNDERSTORMS AND PERHAPS AN ISOLATED SEVERE THUNDERSTORM ALONG THE
MISSISSIPPI RIVER THIS EVENING AND ACROSS THE ENTIRE MIDSOUTH
TONIGHT. DAMAGING WINDS UP TO 60 MPH IS THE MAIN THREAT WITH ANY
THUNDERSTORM THAT REACHES SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FEW STRONG THUNDERSTORMS TO PERHAPS AN ISOLATED SEVERE
THUNDERSTORM ARE POSSIBLE ALONG AND SOUTH OF INTERSTATE 40 MONDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, May 20, 2:42 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
242 PM CDT SUN MAY 20 2012

ARZ028-TNZ048-049-202015-
MISSISSIPPI AR-LAUDERDALE TN-TIPTON TN-
242 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 315 PM CDT FOR...

  SOUTH CENTRAL MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
  SOUTHWESTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE...
  WEST CENTRAL TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS BETWEEN 30 MPH AND 40 MPH WAS
LOCATED OVER WILSON AT 242 PM CDT. THE STORM WAS MOVING SOUTHEAST AT
5 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN LAUDERDALE...MISSISSIPPI AND TIPTON COUNTIES...INCLUDING
LOCATIONS NEAR WILSON...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES THE CHUTE.

&&

LAT...LON 3567 8988 3546 8983 3545 9014 3564 9014
TIME...MOT...LOC 1942Z 270DEG 1KT 3557 9001
Special weather statement, May 20, 4:20 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
420 PM CDT SUN MAY 20 2012

MOZ115-TNZ019-202145-
PEMISCOT MO-DYER TN-
420 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED OVER TENNEMO AT 420 PM CDT...MOVING EAST AT 5 MPH.

PEOPLE IN DYER AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3618 8952 3604 8952 3604 8965 3618 8964
TIME...MOT...LOC 2120Z 262DEG 5KT 3614 8959
Special weather statement, May 20, 4:27 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
427 PM CDT SUN MAY 20 2012

MOZ115-TNZ001-202145-
PEMISCOT MO-LAKE TN-
427 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED OVER PEMISCOT COUNTY AT 427 PM CDT. THE STORM WAS
NEARLY STATIONARY.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3633 8953 3621 8957 3623 8968 3636 8968
TIME...MOT...LOC 2127Z 291DEG 1KT 3628 8963
Special weather statement, May 20, 4:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
443 PM CDT SUN MAY 20 2012

TNZ001-202210-
LAKE TN-
443 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 510 PM CDT FOR...

  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING DIME SIZE HAIL AND WINDS TO 45 MPH
WAS LOCATED OVER REELFOOT LAKE STATE PARK AT 442 PM CDT...MOVING
NORTHEAST AT 10 MPH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAKE COUNTY...INCLUDING LOCATIONS NEAR REELFOOT LAKE STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3651 8935 3637 8938 3635 8940 3632 8940
      3631 8944 3640 8948
TIME...MOT...LOC 2142Z 236DEG 7KT 3637 8941
Special weather statement, May 20, 4:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN MAY 20 2012

MOZ115-TNZ001-202215-
PEMISCOT MO-LAKE TN-
446 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL OR LARGER AND WINDS
TO 55 MPH LOCATED OVER STEWART AT 445 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAINFALL WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3640 8958 3639 8958 3629 8957 3628 8967
      3637 8968 3641 8959
TIME...MOT...LOC 2145Z 245DEG 0KT 3635 8964
Special weather statement, May 20, 4:46 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
446 PM CDT SUN MAY 20 2012

MOZ115-TNZ001-202215-
PEMISCOT MO-LAKE TN-
446 PM CDT SUN MAY 20 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  WEST CENTRAL LAKE COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING NICKEL SIZE HAIL AND WINDS TO
55 MPH LOCATED OVER STEWART AT 445 PM CDT. THE STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAINFALL WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAKE AND PEMISCOT COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3640 8958 3639 8958 3629 8957 3628 8967
      3637 8968 3641 8959
TIME...MOT...LOC 2145Z 245DEG 0KT 3635 8964

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 5:07 PM CDTSpecial Weather StatementMEGDunklin23 min
May 20, 5:38 PM CDTSpecial Weather StatementMEGDunklin37 min
May 20, 2:42 PM CDTSpecial Weather StatementMEGTipton33 min
May 20, 2:53 PM CDTSevere Thunderstorm WarningMEGTipton17 min
May 20, 4:20 PM CDTSpecial Weather StatementMEGDyer25 min
May 20, 4:27 PM CDTSpecial Weather StatementMEGLake18 min
May 20, 4:43 PM CDTSpecial Weather StatementMEGLake27 min
May 20, 4:46 PM CDTSpecial Weather StatementMEGLake29 min
May 20, 5:09 PM CDTSevere Thunderstorm WarningMEGShelby51 min
May 20, 5:15 PM CDTSpecial Weather StatementMEGMadison30 min
May 20, 5:17 PM CDTSpecial Weather StatementMEGLake28 min
May 20, 6:08 PM CDTSpecial Weather StatementMEGWeakley22 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.